# SDR SIMA20180126007

- Difficulty date: January 26, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 32,323 hours, 27,796 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1444
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BAG SMOKE MESSAGE RAN PROCEDURES IN AOM BAGG EXT BTL INOP MESSAGE. REMOVED AND REPLACED AFT BAGGAGE BAY NR 2 SMOKE DETECTOR IAW AMM TASK 26-15-01. OPS CHECK GOOD IAW AMM 26-15-00.
